MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 9616671 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Catalog Number 121852045
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient received a tha (b)(6) 2024 after a nail removal that cut through the femoral head.Patient fell on 2/16 and dislocated her hip.They were not able to reduce in the ed so brought back to or.Appeared stem subsided from fall and was loose.Stem and dual mobility was revised to cemented endurance stem and constrained liner.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side : right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary = no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PINNACLE DM LINER 52_45
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18893525
Report Number1818910-2024-05687
Device Sequence Number20753763
Product Code LPH
UDI-Device Identifier10603295520276
UDI-Public10603295520276
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K200854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121852045
Device Lot Number9832905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM ALTRX LNR 45 22; CORAIL REVISION STEM STD 10; CREATED IN ERROR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale